# SDR AALA202406038156

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 30,442 hours, 12,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 90 MINUTES AFTER TAKEOFF AT 29,000', THE FLT ATTD PANEL SHOWED CHECK DOOR PRESSURE FOR DOOR 4L LIGHT REMAINED ILLUMINATED REMAINDER OF FLIGHT AND TAXI IN. DOOR WAS VISUALLY CONFIRMED LOCKED SHUT WITH NO WARNING LIGHTS IN DOOR WINDOW.  NO ABNORMAL CABIN PRESSURE OR DOOR INDICATIONS IN FLIGHT DECK SD DISPLAY. SERVICED 4L DOOR ASSIST BOTTLE PER MM 52-10-00.  ALL CKS OK.
